# SDR CALA2019041900611

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 81,374 hours, 31,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT CABIN EMERGENCY LIGHTS DO NOT COME ON WITH SWITCH AR MED AND 49VU CIRCUIT BREAKERS H05 AND H06 OPENED PER HAECO LCQ N R LP NO 9294465 GENERATED BY V039704 TROUBLESHOT EMERGENCY LIGHTS IAW A320 TSM 33-33-51-00-810-812-A REMOVED AND REPLACED 10WH AND 13WH IAW A320 MM 33-51-38 OPS CK G OOD IAW A320 MM 33-51-00-710-001A PERFORMED BY V061674 INSP BY V 077960 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1103644  SN OFF 8186 TT # 1249140  SN OFF 8228 IPC REFERENCE # 33-51-38-01B IPC REFERENCE # 33-51-38-01B POWER SUPPLY, C  OFF 31-3350-9-9001 8186 ON 31-3350-9-9001 2917 POWER SUPPLY, C  OFF 31-3350-9-9001 8228 ON 31-3350-9-9001 4893
